# SDR CALA2013112593230

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,036 hours, 22,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW INBD CF9010. FUSELAGE DENT BETWEEN FRAME 12 - 13 JUST BELOW  FLOOR LINE IS OUT OF LIMITS ON LT SIDE.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-11 FIG 240 PRINCIPLE NR 2.
